# SDR DALA2023111709487

- Difficulty date: November 14, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 90,311 hours, 16,464 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1813 ON PDC FOUND L1 SLIDE ARMED LIGHT (M1326) INOP. CORRECTIVE ACTION: R/R L1 SLIDE ARMED LIGHT (M1326) IAW B767-400 AMM 52-73-01 AND EXECUTED TEST IAW B767-400 AMM 52-73-00 (5045334)
